Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does a sudden episode of lack of oxygen and lightheadedness indicate?

Answered by
Dr.
Dr. Sameer Maheshwari

Cardiologist

Practicing since :2010

Answered : 753 Questions

default
Posted on Tue, 4 Apr 2017 in Brain and Spine
Question: Sudden episodes of lack of oxygen. Unable to fully breath followed by light headed and light feeling of pins and needles all over my body. More significant on my arms and legs.
doctor
Answered by Dr. Sameer Maheshwari 20 minutes later
Brief Answer:
Needs detailed evaluation

Detailed Answer:
Hi,
Welcome.
This is Dr Sameer, cardiologist.
Sudden onset shortness of breath could be because of cardiac or respiratory issue. This needs detailed evaluation of both the systems.
You will need a ECG & physical examination of chest & heart. I'll recommend you to go to the nearby hospital for it.
It could also be anxiety, but it is difficult to say without proper examining.
So, go to the hospital. I pray & hope that everything comes out normal.
Thanks & take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Sameer Maheshwari 53 minutes later
Thanks,......i already had an EKG and it was normal.
doctor
Answered by Dr. Sameer Maheshwari 6 hours later
Brief Answer:
Welcome

Detailed Answer:
Hi,
Welcome back.
It is good that was normal. I hope other things comes out normal too.
If your current query is answered, you can choose to close the discussion or if you have any more question now or in future, I'll be delighted to help.
Thanks & take care
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Anxiety

doctor1 MD

hello, I was cleaning and working up a real sweat. I bent down to pick up something and when I stood up, my heart felt like it was flopping around. I got freaked out and my anxiety started to really act up. I went to sit down and had a drink of water, trying to cool down, and it started up again for a few seconds. That freaked me out and I had a full out anxiety attack, and started shaking and hyperventilation. Now im freaked out and keep pacing around, im not sure if its going to happen again. With my last pregnancy, i was on metoprolal(spelling) cuz i had heart palpitations frequently and I didnt want it to be anything serious. I had a ultrasound done on my heart in sept 2009, and my cardiologist said my heart structure was nice and strong. I am going through a lot of stress between work and home, and i am currently on .25mg of alprozalom 2 times daily to help with anxiety. But today really freaked me out!

doctor1 MD

What could make my heart feel like it's pounding hard in my chest? Blood pressure and heart rate are normal. I've had 2 stress echo tests a year apart and everything looked good on both. I am 51, female, in menopause, and was dealing with anxiety this past summer/fall.

doctor1 MD

My name is Jose I am 50 years old and have been a healthy person until now, last wednesday I was taken to the emergency room, I had a sudden rush or flash going to my left side of my body and felt like I was going to die, the paramedic stated that my blood pressure went up to 217, but it came down by It self,
They did lab work, an EKG a cat scam and everything was normal, my cholesterol was 210 and the DL 138, I have been having these flushes and my palpitations accelerated as is something is going to happen ever since that day. I went to see a doctor and was prescribed Medicine for Crestor 20 ml, medicine for anxiety an panic attacks, it's normal to keep having these symptoms, will they go away or could it be something else, also ever since that day I am afraid to be by myself, something that I never experience in my life. I need help please!

doctor1 MD

Ihave been taking Choletsoff for severllmonths and my cholestrol hads lowerd to normal howver i have becone very constipated o much so that it requires 2 or more days to pass my bowels even taking benefiber and reently I have found that magnicia does not help. Could this be the effects of the Cholestoff? Sterols?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?